Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Locally compact abelian groups and the variety of topological groups generated by the reals'' (Proc. Amer. Math. Soc. 34 (1972), 290-292)


Author: Sidney A. Morris
Journal: Proc. Amer. Math. Soc. 51 (1975), 503
MSC: Primary 22B05
DOI: https://doi.org/10.1090/S0002-9939-1975-0369607-X
Original Article: Proc. Amer. Math. Soc. 34 (1972), 290-292.
MathSciNet review: 0369607
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05

Retrieve articles in all journals with MSC: 22B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0369607-X
Article copyright: © Copyright 1975 American Mathematical Society